# SDR FDEA201203030747

- Difficulty date: March 3, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327026002300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242VG FOUND DAMAGED.  FLOOR PANEL R & R IAW AMM 53-10-25 REVISION 52.2.   NEW FLOOR PANEL FABRICATED IAW DRAWING SRZ-25-005 REVISION J.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 114.
